Advertisement

Mathematische Zeitschrift

, Volume 236, Issue 3, pp 453–459 | Cite as

Estimates for the norm of powers of Volterra's operator through its singular values

  • Milutin R. Dostanić
Original article

Abstract.

We prove that for every Volterra operator T the inequality \(\left\| T^{2m}\right\| \leq b^{2m}\left( s_1(T)\cdot \ldots \cdot s_m(T)\right) ^2\) holds, where b is an absolute constant and \(s_1(T),s_2(T),\ldots\) are its singular values.

Mathematics Subject Classification (1991): 47B10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Milutin R. Dostanić
    • 1
  1. 1.Faculty of Mathematics, University of Belgrade, Studenski trg 16, 11000 Belgrade, Yugoslavia Yugoslavia

Personalised recommendations